MAUDE Adverse Event Report: CARDINAL HEALTH N-C CONN TUBE 6MM X3.1M; TUBING, NONINVASIVE

CARDINAL HEALTH N-C CONN TUBE 6MM X3.1M; TUBING, NONINVASIVE
Model Number 8888301614
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the joint connector on the suction tube is disengaged.The product was not used.
 
Additional Manufacturer Narrative
H4 device manufacture date was added the device history record (dhr) review showed no discrepancy.One unused sample was received and inspected.A male connector detachment was observed.The reported condition was confirmed.A walk through was carried out in the manufacturing area and a risk assessment was performed.The exact root cause could not be determined.Production personnel received an awareness notification regarding the reported issue.This complaint will be used for tracking and trending purposes.

Brand Name
N-C CONN TUBE 6MM X3.1M
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16945316
Report Number9612030-2023-03700
Device Sequence Number17780803
Product Code GAZ
UDI-Device Identifier20884527019653
UDI-Public20884527019653
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888301614
Device Catalogue Number8888301614
Device Lot Number2208851264
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Supplement Date Received by Manufacturer05/16/2023
Initial Report FDA Received Date05/17/2023
Supplement Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown